American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 105 found      Go to page: 1 2 3 4

[61] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] David Gabai. Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. 25 (1991) 395-402. MR 1102752.
Abstract, references, and article information   
View Article: PDF

[64] Irwin Kra. Cusp forms associated to rank $2$ parabolic subgroups of Kleinian groups . Proc. Amer. Math. Soc. 111 (1991) 803-814. MR 1056679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Reza Zomorrodian. Bounds for the order of supersoluble automorphism groups of Riemann surfaces . Proc. Amer. Math. Soc. 108 (1990) 587-600. MR 994795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Emilio Bujalance and Grzegorz Gromadzki. On nilpotent groups of automorphisms of Klein surfaces . Proc. Amer. Math. Soc. 108 (1990) 749-759. MR 993743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] A. Hinkkanen. Abelian and nondiscrete convergence groups on the circle . Trans. Amer. Math. Soc. 318 (1990) 87-121. MR 1000145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Bernard Maskit. Some special $2$-generator Kleinian groups . Proc. Amer. Math. Soc. 106 (1989) 175-186. MR 937850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jharna Sengupta. A uniqueness theorem of reflectable deformations of a Fuchsian group . Proc. Amer. Math. Soc. 104 (1988) 1148-1152. MR 969051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] E. Bujalance and J. J. Etayo. Large automorphism groups of hyperelliptic Klein surfaces . Proc. Amer. Math. Soc. 103 (1988) 679-686. MR 947639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Jane Gilman. A geometric approach to the hyperbolic Jørgensen inequality. Bull. Amer. Math. Soc. 16 (1987) 91-92. MR 866021.
Abstract, references, and article information   
View Article: PDF

[72] M. Bestvina and D. Cooper. A wild Cantor set as the limit set of a conformal group action on $S\sp 3$ . Proc. Amer. Math. Soc. 99 (1987) 623-626. MR 877028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Coy L. May. Nilpotent automorphism groups of bordered Klein surfaces . Proc. Amer. Math. Soc. 101 (1987) 287-292. MR 902543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Colin C. Adams. The noncompact hyperbolic $3$-manifold of minimal volume . Proc. Amer. Math. Soc. 100 (1987) 601-606. MR 894423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert Meyerhoff. The cusped hyperbolic 3-orbifold of minimum volume. Bull. Amer. Math. Soc. 13 (1985) 154-156. MR 799800.
Abstract, references, and article information   
View Article: PDF

[76] Toshikazu Sunada. Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$. Bull. Amer. Math. Soc. 12 (1985) 237-238. MR 776476.
Abstract, references, and article information   
View Article: PDF

[77] Reza Zomorrodian. Nilpotent automorphism groups of Riemann surfaces . Trans. Amer. Math. Soc. 288 (1985) 241-255. MR 773059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] P. L. Waterman and C. Maclachlan. Fuchsian groups and algebraic number fields . Trans. Amer. Math. Soc. 287 (1985) 353-364. MR 766224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. Lehner and M. Sheingorn. Computing self-intersections of closed geodesics on finite-sheeted covers of the modular surface . Math. Comp. 44 (1985) 233-240. MR 771045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] P. J. Nicholls. Ford and Dirichlet regions for discrete groups of hyperbolic motions . Trans. Amer. Math. Soc. 282 (1984) 355-365. MR 728717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jeffrey Cohen. Homomorphisms of cocompact Fuchsian groups on ${\rm PSL}\sb{2}(Z\sb{p\sp{n}}[x]/(f(x)))$ . Trans. Amer. Math. Soc. 281 (1984) 571-585. MR 722763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] R. G. Burns and Donald Solitar. The indices of torsion-free subgroups of Fuchsian groups . Proc. Amer. Math. Soc. 89 (1983) 414-418. MR 715855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] T. C. Chau. A note concerning Fox's paper on Fenchel's conjecture . Proc. Amer. Math. Soc. 88 (1983) 584-586. MR 702279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Matthew A. Grayson. The orbit space of a Kleinian group: Riley's modest example . Math. Comp. 40 (1983) 633-646. MR 689478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Robert Riley. Applications of a computer implementation of Poincar\'e's theorem on fundamental polyhedra . Math. Comp. 40 (1983) 607-632. MR 689477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[87] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[88] P. J. Nicholls. Kleinian groups of divergence type . Proc. Amer. Math. Soc. 83 (1981) 319-324. MR 624922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information   
View Article: PDF

[90] A. W. Mason and N. K. Dickson. On maximal nonparabolic normal subgroups of the modular group . Proc. Amer. Math. Soc. 77 (1979) 167-173. MR 542079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 105 found      Go to page: 1 2 3 4